Stomach pain and back pain while being on copper-T

I have been experiencing bleeding for last about 15 days. I am using copper-T. I am also having stomach pain and back pain. It feels as if something has been stuffed inside my stomach or as if something has been pinching inside. What is the reason for the pain? What precautions should I take? Do I need some medication? I have not consulted the doctor for this problem so far. Do you advise me to go to the doctor?

Answer (by Dr. Neelam Dhamija): You have not mentioned, since when are you having copper-T. Usually irregular bleeding is one of the common side effect of copper-T insertion, but this may occur in the initial few months immediately after, it has been placed inside the uterus. After 2-3 months this problem may go away.Картинки по запросу copper-T You may take any tablet containing tranexamic acid. This will help to control bleeding. Many times if copper-T gets displaced you can feel pinching sensation inside and pain, which you are complaining of. My advise is that please consult your gynaecologist,  she will confirm if your copper-T is still in place. If it is displaced then it has to be removed immediately and you will have relief from your problems as displaced Cu-T can cause pain and pinching feel, but if it is not displaced then she may advise you some pain killers for your relief.

Related Posts